# SDR CALA2019062100990

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1121
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500A BETWEEN S-8R AND S-9R CRACKED AT I /B FASTENER HOLE AC OUTLET EXTRUSION SUPPORT BRACKET.  REPAIRED THE FRAME IAW ECRA 5 311-02138 AND EA 5310-04716 REV I OP1 FIG 3.
